Skip to content
CLICK HERE TO FIND PRODUCTS APPROVED BY EPA FOR USE AGAINST COVID VIRUS.
CLICK HERE TO FIND PRODUCTS APPROVED BY EPA FOR USE AGAINST COVID VIRUS.

Bayer Back & Body Extra Strength Aspirin/Pain Reliever Coated Caplets 200 ea

$17.29
Extra strength Bayer back and body caplets 500 mg combines the trusted strength of Bayer aspirin with an extra boost of power from a special pain relief enhancer to soothe aching back and body muscles and relieve tough pain. 500 mg. 200 caplets. Bayer Consumer Care.
  • Use for the temporary relief of backache pain, muscle aches and pains, minor aches and pains of arthritis
  • Fast relief at the site of pain
  • Easy open cap


Active Ingredients: Aspirin (NSAID [Nonsteroidal Anti-Inflammatory Drug]) - 500 mg, Caffeine (33.3 mg)
Inactive Ingredients: Carnauba Wax, Corn Starch, D&C Red #30 Aluminum Lake, D&C Yellow #10 Aluminum Lake, Hypromellose, Powdered Cellulose, Propylene Glycol, Shellac, Titanium Dioxide, Triacetin
google.com, pub-2313590207133608, DIRECT, f08c47fec0942fa0